# SDR AALA202112027093

- Difficulty date: November 21, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 22,978 hours, 6,716 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: P1601
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: CTY2721501
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN FLIGHT DECK, FIRST CLASS AND FRONT OF COACH ON DESCENT, APPROXIMATELY AT 6000' AFTER FIRST FLAPS WENT OUT AT 200 KNOTS. NO SMELL IN AFT OF AIRCRAFT.  MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU.  MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING INTERNALLY AND REPLACED IT PER AMM 49-52-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
